Iterations and logarithms of formal automorphisms. (Short Communication).
Aequationes mathematicae, Tome 29 (1985), pp. 313-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__29_137101,
author = {C. Praagman},
title = {Iterations and logarithms of formal automorphisms. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {313--314},
year = {1985},
volume = {29},
zbl = {0595.13016},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__29_137101/}
}
C. Praagman. Iterations and logarithms of formal automorphisms. (Short Communication).. Aequationes mathematicae, Tome 29 (1985), pp. 313-314. http://geodesic.mathdoc.fr/item/AM2_1985__29_137101/